# SDR 97FDEA00031

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65
- Condition: Corrosion
- Location: Bs 211-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 083 003 CORROSION (C53-100-01) AT LAP LT STA 211 TO STA 259.5 STRINGER 25.  *S/D*  REMOVED CORROSION FROM SKIN AT LAP STA 211 TO STA 259.5, STR 19 TO 24 LT AND FOUND OUT OF LIMITS PER FED-EX SRM 53-30-1.  REPAIRED SKIN PER FED-EX SRM 53-30-3 FIG 3A AND FED-EX SRM 53-30-3 FIG 5.
